100 lb. Club - Can PMS cause a stiff back?




View Full Version : Can PMS cause a stiff back?


DCchick
07-26-2011, 11:32 AM
Im totally PMS'ing and have woken up the past two mornings with a REALLY sore lower back. It doesnt feel like cramps, but like the muscles are really tight and stiff. Stretching and warm compress helps so I know it's muscular.

At first, I thought it was my bed or that I had slept funny, but now it seems like too much of a coincidence that it's right before TOM.

Thoughts? Anyone else?


Curvaliscious
07-26-2011, 12:03 PM
I think PMS has loads of symptoms that vary from month to month. I sometimes get congestion during PMS. So strange! Check out the back pain if it gets worse! Good luck!

djs06
07-26-2011, 12:20 PM
Definitely- I used to get crazy back pain.

My symptoms change often. They'll stay the same for about a year and then change to something else with no rhyme or reason. PMS can cause all kinds of crazy, painful, and downright annoying symptoms.

Feel better!


Time2GetFine82
07-26-2011, 12:34 PM
whenever im pms'n i never wont to workout.... thats the only time!!!!

TheWalrus
07-26-2011, 04:15 PM
In my personal experience, yes. When I have PMS, everything in the lower regions flexes, if you know what I mean. I get back tightness and pain, intestinal cramps, you name it. Possibly my least favorite thing. Ever.

April Snow
07-26-2011, 05:25 PM
yes, absolutely. It's a common PMS symptom for me. I just went through several days of it and TOM arrived today and now the back pain is all gone.

LaMariposa
07-26-2011, 10:17 PM
This happens to me too. I also thought it was my bed, but I'm pretty regular with my period and eventually I figured out it was happening right before I got it.

konfyoozed
07-26-2011, 10:39 PM
i occasionally get back pain with TOM too... just one of the joys of being a woman :P

DCchick
07-27-2011, 10:13 AM
Thanks ladies :-) Im almost positive it was due to PMS...it's strange because until a few months ago, I had never had this kind of symptom before. I switched from birth control pills (Loestrin) that I had been on for 10+ years to Nuvaring about 6 months ago, bc the pills were making me SO emotional.

The emotional side effects are more under control, but the physical PMS symptoms are noticebly worse with Nuvaring. Theyre totally manageable, but I went from having barely any physical PMS symptoms to this. I'd much rather have the physical symptoms over the emotional ones though!!